# SDR AALA980367

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1744 - AFTER TAKEOFF SMOKE WAS DETECTED IN THE CABIN WITH NO ABNORMAL INDICATIONS.  AIRCRAFT RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PROCEDURE WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FERRY FLIGHT TUL-ORD.  OPERATIONAL CHECKED NORMAL WITH NO DEFECTS FOUND.  (M)
